# SDR DALA2017021401197

- Difficulty date: February 8, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N1608
- Make and model: Boeing 767332
- Aircraft serial: 30573
- Aircraft time: 72,559 hours, 9,586 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED ELECTRICAL BURNING ODOR ROW 40AB.  SCREENS DIED AND SEAT BELT SIGNS 40CD (CENTER) FLICKERING,  QRM IFE POWER ISOLATED NO FURTHER ODOR DETECTED. FOUND SEAT TO SEAT HARNESS 38-39AB CUT TO SHIELD. REPLACED HARNESS, VSEBS AT 39-41, SYSTEM OPERATION IS NORMAL.
